# SDR 2018FA0000387

- Difficulty date: September 25, 2018
- Submitted: September 25, 2018
- Operation: General aviation
- Aircraft: N138PS
- Make and model: Pilats PC1247E
- Aircraft serial: 1646
- Aircraft time: 402 hours, 265 cycles
- System (JASC): 2210 · Autopilot System
- Part: Trim System
- Part number: 065001950100
- Part serial: KTA28102124
- Condition: Intermittent
- Location: Zone 100
- Part time: 402 hours, 265 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: H

## Discrepancy

RUDDER TRIM RUNAWAY NOSE RIGHT, EXPERIENCED ON CLIMB OUT WITH AUTOPILOT ENGAGED. PERFORMED AFM EMERGENCY PROCEDURE 3.14.2 TRIM RUNAWAY.
